MathSciNet Relay Station
MathSciNet bibliographic data
MR2311051 05A15 (26C10)
Liu, Lily L.; Wang, Yi A unified approach to polynomial sequences with only real zeros. Adv. in Appl. Math. 38 (2007), no. 4, 542–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement